Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 70, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 16, 2015, 5:41 PM CDT for Beckham County, Custer County, Washita County, Oklahoma. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2015, 5:41 PM CDT (22:41 UTC)
- Expired
- May 16, 2015, 6:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Beckham County, OK, Custer County, OK, Washita County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 5:47 PM CDT | TORNADO | 2 E Elk City, OK | I40 AT MILE MARKER 41 |
| May 16, 5:47 PM CDT | TORNADO | 2 Ne Elk City, OK | UPDATED. JUST NORTH OF INTERSTATE 40 AT MILE MARKER 41. RECREATIONAL VEHICLES WERE DAMAGED BY A BRIEF TORNADO AT ELK CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 12:58 PM CDT | Tornado Watch | SPC | 6 hr |
| May 16, 4:00 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 538 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
973
WFUS54 KOUN 162241
TOROUN
OKC009-039-149-162315-
/O.NEW.KOUN.TO.W.0070.150516T2241Z-150516T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
541 PM CDT SAT MAY 16 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN BECKHAM COUNTY IN WESTERN OKLAHOMA...
NORTHWESTERN WASHITA COUNTY IN WESTERN OKLAHOMA...
SOUTHWESTERN CUSTER COUNTY IN WESTERN OKLAHOMA...
* UNTIL 615 PM CDT
* AT 540 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR ELK CITY...MOVING NORTHEAST AT 45 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
ELK CITY...CLINTON...BURNS FLAT...ARAPAHO...CANUTE...FOSS...FOSS
RESERVOIR AND STAFFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3551 9940 3551 9937 3553 9936 3570 9898
3545 9885 3529 9943 3546 9951
TIME...MOT...LOC 2240Z 246DEG 39KT 3541 9939
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
..SPEG.2 follow-up statements
481
WWUS54 KOUN 162257
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
557 PM CDT SAT MAY 16 2015
OKC009-162306-
/O.CAN.KOUN.TO.W.0070.000000T0000Z-150516T2315Z/
BECKHAM OK-
557 PM CDT SAT MAY 16 2015
...THE TORNADO WARNING FOR NORTHEASTERN BECKHAM COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF BECKHAM COUNTY. HOWEVER... A SEVERE THUNDERSTORM WARNING REMAINS
IN EFFECT FOR ANOTHER SEVERE STORM WEST OF ELK CITY.
LAT...LON 3547 9936 3553 9936 3570 9898 3547 9886
3544 9928
TIME...MOT...LOC 2256Z 249DEG 35KT 3553 9924
$$
OKC039-149-162315-
/O.CON.KOUN.TO.W.0070.000000T0000Z-150516T2315Z/
WASHITA OK-CUSTER OK-
557 PM CDT SAT MAY 16 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTH
CENTRAL WASHITA AND SOUTHWESTERN CUSTER COUNTIES...
AT 556 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR FOSS RESERVOIR...MOVING EAST AT 40 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
CLINTON...ARAPAHO...FOSS...FOSS RESERVOIR AND STAFFORD.
LAT...LON 3547 9936 3553 9936 3570 9898 3547 9886
3544 9928
TIME...MOT...LOC 2256Z 249DEG 35KT 3553 9924
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
..SPEG.657
WWUS54 KOUN 162306
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
606 PM CDT SAT MAY 16 2015
OKC039-149-162316-
/O.EXP.KOUN.TO.W.0070.000000T0000Z-150516T2315Z/
WASHITA OK-CUSTER OK-
606 PM CDT SAT MAY 16 2015
...THE TORNADO WARNING FOR NORTH CENTRAL WASHITA AND SOUTHWESTERN
CUSTER COUNTIES WILL EXPIRE AT 615 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED...AND NO LONGER
APPEARS CAPABLE OF PRODUCING A TORNADO. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.
LAT...LON 3547 9936 3553 9936 3570 9898 3547 9886
3544 9928
TIME...MOT...LOC 2301Z 246DEG 39KT 3553 9924
$$
..SPEG.What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 16, 4:21 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 16, 4:21 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 421 PM CDT SAT MAY 16 2015 .DISCUSSION... OBVIOUSLY...THE BIG STORY THIS AFTERNOON IS THE CONVECTIVE SITUATION. IT IS STILL NOT ENTIRELY CLEAR EXACTLY WHAT FORM THE STORMS WILL TAKE AS THEY TRAVERSE OUR FORECAST AREA. THEY MAY BE IN THE FORM OF A LARGE CONVECTIVE CLUSTER...LINES/BOWS/ETC...OR SCATTERED SUPERCELL STRUCTURES. IN ANY CASE...THERE IS A SUBSTANTIAL POTENTIAL FOR SEVERE STORMS...INCLUDING TORNADOES. A PAIR OF TORNADO WATCHES COVERS OUR ENTIRE FORECAST AREA FOR AT LEAST PART OF THIS EVENING. THE ENTIRE CONVECTIVE SYSTEM SHOULD MOVE INTO OUR EASTERN COUNTIES AFTER MIDNIGHT...AS THE SEVERE-WEATHER POTENTIAL SLOWLY DIMINISHES. SHORT-RANGE MODELS SUGGEST THAT THE SIGNIFICANT STORMS WILL MOVE OUT OF OUR FORECAST AREA AROUND 3 OR 4 AM. MEANWHILE...ALREADY-WET SOIL WILL MAKE IT EASY FOR HEAVY RAINFALL TO PRODUCE FLOODING AND FLASH FLOODING. WE PREVIOUSLY EXPANDED OUR FLASH FLOOD WATCH TO INCLUDE OUR ENTIRE FORECAST AREA THROUGH TOMORROW MORNING. WE DO EXPECT TO BE ABLE TO TRIM PIECES OF THE WATCH OFF LATER THIS EVENING AND OVERNIGHT AS THE MAIN AREA OF RAIN GRADUALLY SHIFTS EAST. THE PACIFIC COLD FRONT THAT WILL FOLLOW BEHIND THE CONVECTIVE SYSTEM THIS EVENING/OVERNIGHT WILL STALL OVER SOUTHEAST OKLAHOMA TOMORROW...THEN MOST MODELS LEAVE IT THERE...OR MOVE IT BACK NORTHWEST...DURING THE DAY AND NIGHT SUNDAY AND INTO MONDAY. RAIN AND THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTH OF THE FRONT TOMORROW AND TOMORROW NIGHT...BUT WITH A DIFFERENT VERTICAL WIND PROFILE...SEVERE WEATHER WILL BE MUCH LESS LIKELY. A CANADIAN COLD FRONT WILL ARRIVE EARLY NEXT WEEK...ALTHOUGH IT IS UNCLEAR HOW FAR SOUTH IT WILL TRAVEL. IN ANY CASE...EARLY/MID-WEEK WILL PROBABLY BE NOTICEABLY COOLER...AT LEAST ACROSS NORTHERN AND CENTRAL OKLAHOMA...AND RAIN CHANCES NEVER REALLY LEAVE OUR FORECAST AREA. THE CHANCE FOR RAIN WILL BE MAINLY RESTRICTED TO THE SOUTH EARLY NEXT WEEK...BUT THEN WILL SPREAD BACK NORTH ACROSS THE REST OF THE AREA AROUND MIDWEEK. FLOODING WILL CONTINUE TO BE A CONCERN THROUGH AT LEAST LATE NEXT WEEK...BECAUSE CURRENT GUIDANCE SUGGESTS 3 TO 5 INCHES OF RAINFALL OVER THE NEXT SEVEN DAYS ACROSS OKLAHOMA AND NORTH TEXAS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 61 83 62 81 / 60 0 0 20 HOBART OK 55 84 58 81 / 30 0 0 20 WICHITA FALLS TX 60 86 63 83 / 60 10 10 20 GAGE OK 53 82 52 79 / 30 0 0 10 PONCA CITY OK 62 84 59 80 / 80 0 10 20 DURANT OK 66 84 65 82 / 80 30 50 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052. TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090. && 23/23
Hazardous weather outlook, May 16, 12:08 PM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1208 PM CDT SAT MAY 16 2015 OKZ004>048-050>052-TXZ083>090-171700- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1208 PM CDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS THE WESTERN HALF OF OKLAHOMA AND MUCH OF WESTERN NORTH TEXAS. LOCATION... THE MODERATE RISK AREA IS GENERALLY ALONG AND WEST OF A LINE THAT EXTENDS FROM PONCA CITY TO STILLWATER TO PAULS VALLEY TO DUNCAN AND WICHITA FALLS...TEXAS. THIS INCLUDES THE OKLAHOMA CITY...LAWTON...ENID...AND WEATHERFORD AREAS. EAST OF THE MODERATE RISK AREA...THERE IS AN ENHANCED TO SLIGHT RISK OF SEVERE STORMS...WHICH COVERS MOST OF SOUTH CENTRAL AND SOUTHEAST OKLAHOMA...INCLUDING ADA...ARDMORE AND DURANT. TIMING... BEFORE MIDNIGHT. IMPACTS IN THE MODERATE RISK INCLUDE... BASEBALL-SIZED HAIL... DAMAGING WINDS 70 TO 80 MPH... STRONG TORNADOES... LOCALLY HEAVY RAINFALL... .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. DISCUSSION... THROUGH 2 PM THIS AFTERNOON...MOST STORMS WILL BE OVER NORTHERN OKLAHOMA. THESE STORMS ARE EXPECTED TO GRADUALLY INTENSIFY AND SOME WILL BECOME SEVERE WITH LARGE HAIL UP TO GOLF BALLS AND DAMAGING WINDS UP TO 70 MPH AS THE PRIMARY HAZARDS. BETWEEN 2 PM THIS AFTERNOON AND MIDNIGHT TONIGHT...DANGEROUS THUNDERSTORMS WILL LIKELY FORM AND MOVE INTO THE AREA FROM THE WEST AHEAD OF A STRONG LOW PRESSURE SYSTEM. SUPERCELLS WITH DAMAGING HAIL AND WINDS WILL BE POSSIBLE ALONG WITH THE RISK OF STRONG TORNADOES. BY EARLY EVENING...STORMS MAY MERGE INTO ONE OF MORE CLUSTER OF STORMS ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA WITH A RISK OF DAMAGING WINDS...HAIL...AND FLOODING. AFTER MIDNIGHT TONIGHT...SEVERE POTENTIAL WILL SLOWLY DECREASE ACROSS THE AREA...THOUGH THE HEAVY RAINFALL AND FLOODING THREAT WILL CONTINUE ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. .FLOODING... HEAVY RAINFALL IS LIKELY WITH SOME OF THE STORMS THIS AFTERNOON AND TONIGHT...ESPECIALLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .THUNDERSTORMS... A FEW STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE SUNDAY AFTERNOON AND EVENING...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS WHICH MAY RESULT IN FLASH FLOODING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH THURSDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Local storm report, May 16, 5:00 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
500 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL 2 N QUANAH 34.32N 99.74W
05/16/2015 E2.00 INCH HARDEMAN TX PUBLIC
0458 PM HAIL QUANAH 34.30N 99.74W
05/16/2015 E1.75 INCH HARDEMAN TX BROADCAST MEDIA
FROM KOLJ RADIO
&&
JPIKESpecial weather statement, May 16, 5:04 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
504 PM CDT SAT MAY 16 2015
OKZ004-005-010-011-162230-
HARPER OK-MAJOR OK-WOODS OK-WOODWARD OK-
504 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARPER...WESTERN
MAJOR...WESTERN WOODS AND WOODWARD COUNTIES UNTIL 530 PM CDT...
AT 502 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
10 MILES SOUTHEAST OF SELMAN TO NEAR SHARON...MOVING NORTHEAST AT 50
MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
WOODWARD...MOORELAND...FREEDOM...SHARON...MUTUAL...CHESTER...
ALABASTER CAVERNS STATE PARK...QUINLAN...SELMAN...CAMP HOUSTON AND
BOUSE JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3700 9901 3621 9880 3620 9936 3679 9953
3700 9924
TIME...MOT...LOC 2202Z 205DEG 43KT 3669 9938 3628 9928
MAHALELocal storm report, May 16, 5:06 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
506 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 1 E QUANAH 34.30N 99.72W
05/16/2015 E2.50 INCH HARDEMAN TX TRAINED SPOTTER
0505 PM HAIL 1 E QUANAH 34.30N 99.72W
05/16/2015 E1.75 INCH HARDEMAN TX STORM CHASER
&&
JPIKELocal storm report, May 16, 5:09 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
509 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 1 E QUANAH 34.30N 99.72W
05/16/2015 E80 MPH HARDEMAN TX STORM CHASER
0457 PM HAIL QUANAH 34.30N 99.74W
05/16/2015 E2.75 INCH HARDEMAN TX AMATEUR RADIO
&&
JPIKELocal storm report, May 16, 5:10 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
510 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 8 S QUANAH 34.18N 99.74W
05/16/2015 E2.75 INCH HARDEMAN TX EMERGENCY MNGR
&&
JPIKELocal storm report, May 16, 5:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
537 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND GST DUKE 34.66N 99.57W
05/16/2015 E65 MPH JACKSON OK PUBLIC
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 3:31 AM CDT | Special Weather Statement | OUN | Harper | 29 min |
| May 16, 3:37 AM CDT | Special Weather Statement | OUN | Harmon | 23 min |
| May 16, 4:01 AM CDT | Special Weather Statement | OUN | Beckham, Greer | 29 min |
| May 16, 4:04 AM CDT | Special Weather Statement | OUN | Ellis, Harper, Woodward | 26 min |
| May 16, 4:27 AM CDT | Special Weather Statement | OUN | Woods, Woodward | 33 min |
| May 16, 4:30 AM CDT | Special Weather Statement | OUN | Roger Mills | 30 min |
| May 16, 5:02 AM CDT | Special Weather Statement | OUN | Dewey, Woods, Woodward | 28 min |
| May 16, 8:28 AM CDT | River Flood Warning | OUN | Atoka, Bryan | 4 days |
| May 16, 9:41 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 48 hr |
| May 16, 10:37 AM CDT | Special Weather Statement | OUN | Roger Mills | 23 min |
| May 16, 10:59 AM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 31 min |
| May 16, 11:26 AM CDT | Special Weather Statement | OUN | Alfalfa | 34 min |
| May 16, 11:28 AM CDT | Areal Flood Advisory | OUN | Beckham, Dewey, Ellis, Harper, Roger Mills, Woodward | 2 hr |
| May 16, 11:31 AM CDT | Special Weather Statement | OUN | Roger Mills | 29 min |
| May 16, 11:36 AM CDT | Special Weather Statement | OUN | Woodward | 24 min |
| May 16, 11:59 AM CDT | Special Weather Statement | OUN | Dewey | 31 min |
| May 16, 12:00 PM CDT | Special Weather Statement | OUN | Woodward | 30 min |
| May 16, 12:30 PM CDT | Special Weather Statement | OUN | Dewey | 45 min |
| May 16, 12:32 PM CDT | Special Weather Statement | OUN | Woods | 28 min |
| May 16, 1:01 PM CDT | Special Weather Statement | OUN | Woods | 29 min |
| May 16, 1:17 PM CDT | Special Weather Statement | OUN | Major | 28 min |
| May 16, 1:31 PM CDT | Special Weather Statement | OUN | Alfalfa | 29 min |
| May 16, 1:47 PM CDT | Special Weather Statement | OUN | Alfalfa | 28 min |
| May 16, 2:09 PM CDT | Special Weather Statement | OUN | Alfalfa | 36 min |
| May 16, 2:42 PM CDT | Special Weather Statement | OUN | Grant | 33 min |
| May 16, 3:05 PM CDT | Special Weather Statement | OUN | Beckham | 25 min |
| May 16, 3:36 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 39 min |
| May 16, 4:11 PM CDT | Special Weather Statement | OUN | Woods | 34 min |
| May 16, 4:15 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills | 45 min |
| May 16, 4:25 PM CDT | Special Weather Statement | OUN | Harmon | 35 min |
| May 16, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 47 min |
| May 16, 4:30 PM CDT | Special Weather Statement | OUN | Ellis, Woodward | 30 min |
| May 16, 4:49 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 41 min |
| May 16, 4:52 PM CDT | Tornado Warning | OUN | Beckham | 23 min |
| May 16, 4:58 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills, Washita | 47 min |
| May 16, 5:04 PM CDT | Special Weather Statement | OUN | Woodward | 26 min |
| May 16, 5:11 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson, Kiowa, Tillman | 49 min |
| May 16, 5:13 PM CDT | Tornado Warning | OUN | Beckham | 32 min |
| May 16, 5:20 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Major, Woods, Woodward | 40 min |
| May 16, 5:25 PM CDT | Tornado Warning | OUN | Jackson, Tillman | 35 min |
| May 16, 5:30 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Jackson, Kiowa, Washita | 45 min |
| May 16, 5:46 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Major, Woods | 44 min |
| May 16, 5:54 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills | 36 min |
| May 16, 5:59 PM CDT | Tornado Warning | OUN | Jackson, Kiowa, Tillman | 31 min |
| May 16, 6:12 PM CDT | Tornado Warning | OUN | Major | 33 min |
| May 16, 6:13 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 47 min |
| May 16, 6:18 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 42 min |
| May 16, 6:19 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Washita | 26 min |
| May 16, 6:27 PM CDT | Tornado Warning | OUN | Comanche, Kiowa, Tillman | 33 min |
| May 16, 6:35 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 2 hr |
| May 16, 6:38 PM CDT | Tornado Warning | OUN | Alfalfa, Major | 37 min |
| May 16, 6:48 PM CDT | Special Weather Statement | OUN | Blaine, Kiowa | 27 min |
| May 16, 6:50 PM CDT | Tornado Warning | OUN | Tillman | 25 min |
| May 16, 6:57 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Tillman | 48 min |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.